On a Class of Solutions of the Nonlinear Integral Fredholm Equation

  • Akylbek Kerimbekov
Conference paper
Part of the Trends in Mathematics book series (TM)


Sufficient conditions for the existence and uniqueness of a new class of solutions are found for the nonlinear integral Fredholm equation, and an algorithm for their construction has been developed.


  1. 1.
    N.S. Smirnov, Introduction to the Theory of Non-Linear Integral Equations (in Russian). (ONTI, Moscow, 1936)Google Scholar
  2. 2.
    M.L. Krasnov, Integral Equations (in Russian). (Moscow, Nauka, 1975)Google Scholar
  3. 3.
    A.B. Vasileva, A.N. Tikhonov, Integral Equations (Publishing House MGU, Moscow, 1989)Google Scholar
  4. 4.
    E.F. Abdyldaeva, Nonlinear integral equation of optimal control and its solvability. J. Vestnik Krsu. 12, 55–61 (2014)Google Scholar
  5. 5.
    A. Kerimbekov, Method for solving nonlinear integral equations of Fredholm. J. Vestnik Krsu. 1, 23–26 (2016)Google Scholar
  6. 6.
    V.I. Smirnov, A Course of Higher Mathematics (Addison-Wesley, Reading, 1964)zbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Akylbek Kerimbekov
    • 1
  1. 1.Kyrgyz Russian Slavic UniversityBishkekKyrgyzstan

Personalised recommendations